Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have stomach ache and feet and hands are getting cold. Suggest? - Online Doctor Chats

Date : 11-Aug-2013
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User:Hi, I have stomach ache and my feet and hands are getting cold
Doctor:Good afternoon
User:Good Afternoon
Doctor:Please proceed with your query
User:have stomach ache and my feet and hands are getting cold
Doctor:Take a tablet of Cyclopam
Doctor:Are you menstruating?
Doctor:Please take this tablet after food
User:I don't feel like eating any food
User:I had two extra dosas this monring
Doctor:You can take one tablet now
User:though it was homemade i think that is causing pain
User:is it ok if I have cyclopam now?
User:without having food?
Doctor:it is ok
User:ok thanks!
Doctor:Get well soon
User:thank you!
Doctor:Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor